FREE Shipping on all orders over $50

{"id":150027017,"title":"Codral Nightime Tablets 24","handle":"codral-nightime-tablets-24","description":"\u003cp\u003eFast and effective night time relief of multiple\u003cbr\u003ecold \u0026amp; flu symptoms:\u003c\/p\u003e\n\u003cp\u003e\u003cstrong style=\"line-height: 1.2;\"\u003e       \u003c\/strong\u003e\u003cspan style=\"line-height: 1.2;\"\u003e•      Body aches \u0026amp; pain\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e       •      Sore throat\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Headaches\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Fever\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Blocked nose\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Runny nose\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Allows you to rest \u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e\u003cstrong\u003e\u003cbr\u003e\u003c\/strong\u003e\u003cspan style=\"color: #e43e26;\"\u003eOnly available at your Pharmacy\u003c\/span\u003e\u003c\/p\u003e\n\u003ch3 class=\"red sIFR-replaced\"\u003e\u003cspan class=\"sIFR-alternate\"\u003e\u003c\/span\u003e\u003c\/h3\u003e\n\u003cp\u003e24 tablets (approximately 3 night pack)\u003c\/p\u003e\n\u003ch3 class=\"red sIFR-replaced\"\u003e\u003cspan class=\"sIFR-alternate\"\u003e\u003c\/span\u003e\u003c\/h3\u003e\n\u003cp\u003eParacetamol 500mg\u003cbr\u003ePhenylephrine 5mg\u003cbr\u003eChlorpheniramine Maleate 2mg\u003c\/p\u003e","published_at":"2013-08-06T09:30:22+12:00","created_at":"2013-08-06T09:30:22+12:00","vendor":"J\u0026J Pacific","type":"Medicines","tags":["Cough and Cold"],"price":1790,"price_min":1790,"price_max":1790,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":343001827,"title":"Default","option1":"Default","option2":null,"option3":null,"sku":"2243067","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Codral Nightime Tablets 24","public_title":null,"options":["Default"],"price":1790,"weight":100,"compare_at_price":null,"inventory_quantity":2,"inventory_management":"shopify","inventory_policy":"deny","barcode":null}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/codral_night.jpg?v=1479875520"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/codral_night.jpg?v=1479875520","options":["Title"],"content":"\u003cp\u003eFast and effective night time relief of multiple\u003cbr\u003ecold \u0026amp; flu symptoms:\u003c\/p\u003e\n\u003cp\u003e\u003cstrong style=\"line-height: 1.2;\"\u003e       \u003c\/strong\u003e\u003cspan style=\"line-height: 1.2;\"\u003e•      Body aches \u0026amp; pain\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e       •      Sore throat\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Headaches\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Fever\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Blocked nose\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Runny nose\u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e       •      Allows you to rest \u003c\/p\u003e\n\u003cp class=\"give_space\"\u003e\u003cstrong\u003e\u003cbr\u003e\u003c\/strong\u003e\u003cspan style=\"color: #e43e26;\"\u003eOnly available at your Pharmacy\u003c\/span\u003e\u003c\/p\u003e\n\u003ch3 class=\"red sIFR-replaced\"\u003e\u003cspan class=\"sIFR-alternate\"\u003e\u003c\/span\u003e\u003c\/h3\u003e\n\u003cp\u003e24 tablets (approximately 3 night pack)\u003c\/p\u003e\n\u003ch3 class=\"red sIFR-replaced\"\u003e\u003cspan class=\"sIFR-alternate\"\u003e\u003c\/span\u003e\u003c\/h3\u003e\n\u003cp\u003eParacetamol 500mg\u003cbr\u003ePhenylephrine 5mg\u003cbr\u003eChlorpheniramine Maleate 2mg\u003c\/p\u003e"}

Codral Nightime Tablets 24

Product Description
$17.90
Maximum quantity available reached.

Fast and effective night time relief of multiple
cold & flu symptoms:

       •      Body aches & pain

       •      Sore throat

       •      Headaches

       •      Fever

       •      Blocked nose

       •      Runny nose

       •      Allows you to rest 


Only available at your Pharmacy

24 tablets (approximately 3 night pack)

Paracetamol 500mg
Phenylephrine 5mg
Chlorpheniramine Maleate 2mg